Inequalities related to certain couples of local rings

Christer Lech Uppsala

TBD mathscidoc:1701.331270

Acta Mathematica, 112, (1), 69-89, 1964.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:04 uploaded by actaadmin ] [ 399 downloads ] [ 0 comments ] [ Cited by 26 ]
@inproceedings{christer1964inequalities,
  title={Inequalities related to certain couples of local rings},
  author={Christer Lech},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203204347960979},
  booktitle={Acta Mathematica},
  volume={112},
  number={1},
  pages={69-89},
  year={1964},
}
Christer Lech. Inequalities related to certain couples of local rings. 1964. Vol. 112. In Acta Mathematica. pp.69-89. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203204347960979.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved